Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 102, NWS Charleston, WV

June 9, 20084 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2008, 11:13 PM EDT for 4 counties in West Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 11:13 PM EDT (03:13 UTC)
Expired
Jun 9, 2008, 11:35 PM EDT
In force
22 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Jackson County, WV, Kanawha County, WV, Putnam County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 42 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 100313
SVRRLX
WVC035-039-079-087-100345-
/O.NEW.KRLX.SV.W.0102.080610T0313Z-080610T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1113 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN WEST VIRGINIA...
  NORTH CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
  NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...
  WESTERN ROANE COUNTY IN WEST VIRGINIA...

* UNTIL 1145 PM EDT

* AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SISSONVILLE...OR ABOUT 37 MILES SOUTHEAST OF GALLIPOLIS...AND
  MOVING NORTH AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENNA BY 1135 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3888 8163 3880 8136 3838 8157 3846 8180
TIME...MOT...LOC 0313Z 201DEG 29KT 3851 8166

$$

15
2 follow-up statements
000 
WWUS51 KRLX 100327
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1126 PM EDT MON JUN 9 2008

WVC079-100336-
/O.CAN.KRLX.SV.W.0102.000000T0000Z-080610T0345Z/
PUTNAM WV-
1126 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVES AWAY FROM THE 
AREA...THUS THE WARNING IS BEING CANCELLED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3880 8136 3838 8157 3845 8176 3847 8173
      3849 8173 3851 8175 3857 8176 3862 8171
      3866 8172 3888 8163
TIME...MOT...LOC 0326Z 201DEG 32KT 3859 8163

$$

WVC035-039-087-100345-
/O.CON.KRLX.SV.W.0102.000000T0000Z-080610T0345Z/
KANAWHA WV-ROANE WV-JACKSON WV-
1126 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN JACKSON...WESTERN ROANE AND NORTH CENTRAL KANAWHA
COUNTIES IN WEST VIRGINIA...

AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SISSONVILLE...OR ABOUT 34 MILES SOUTHEAST OF RACINE...
MOVING NORTH AT 37 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENTUCK AND KENNA BY 1135 PM EDT...
  STATTS MILLS AND HARMONY BY 1140 PM EDT...
  GAY BY 1145 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3880 8136 3838 8157 3845 8176 3847 8173
      3849 8173 3851 8175 3857 8176 3862 8171
      3866 8172 3888 8163
TIME...MOT...LOC 0326Z 201DEG 32KT 3859 8163

$$

15
000 
WWUS51 KRLX 100335
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1136 PM EDT MON JUN 9 2008

WVC035-039-087-100346-
/O.CAN.KRLX.SV.W.0102.000000T0000Z-080610T0345Z/
KANAWHA WV-ROANE WV-JACKSON WV-
1136 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...WESTERN
ROANE AND NORTH CENTRAL KANAWHA COUNTIES IN WEST VIRGINIA IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA
SIZE HAIL ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3880 8136 3838 8157 3845 8176 3847 8173
      3849 8173 3851 8175 3857 8176 3862 8171
      3866 8172 3888 8163
TIME...MOT...LOC 0336Z 201DEG 32KT 3867 8159

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:04 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 9, 8:04 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
804 PM EDT MON JUN 9 2008

.SYNOPSIS...
HIGH PRESSURE PULLS EAST TONIGHT.  A COLD FRONT PASSES ON
TUESDAY...BRINGING SHOWERS AND STORMS. HIGH PRESSURE RETURNS BY
WEDNESDAY. THE NEXT FRONT APPROACHES BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WILL UPDATE FORECAST TO BETTER REFLECT CLEAR SKIES THIS EVENING IN
THE NORTH...AND MORE CLOUDS AND TRWS IN THE FAR SOUTH DURING THE
EARLY EVENING HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
BOTH THE 12 NAM AND GFS MODELS PUSHING FRONT FURTHER TO THE EAST
A LITTLE FASTER TUESDAY NIGHT...WITH MID LEVEL DRY AIR ADVECTION.
HAVE TRANSITIONED DRYING TREND FURTHER TO THE EAST AND REDUCED
POPS SLIGHTLY FOR THE OVERNIGHT HOURS. 5H RIDGE STARTS TO BUILD
ACROSS THE SE US WED. RIDGING WILL BE WEAKER THIS TIME BUT SOME
MOISTURE CREEPS NORTH IN RETURN FLOW BY THURSDAY...TOUCHING OUR
SOUTHERN ZONES. KEPT MENTION OF ISOLD DIURNAL POPS FOR
MOUNTAINS... ESPECIALLY IN THE S. FOR TEMPS KEPT CLOSE TO MAV
VALUES.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
NORTHERN STREAM TAKES DIP TOWARDS THE SOUTH IN THE EXTENDED
PERIOD...SUGGESTING A MORE PROGRESSIVE PATTERN FOR THE OHIO VALLEY.
5H TROUGH AND COLD FRONT CROSS AREA DURING THE DAY ON SATURDAY.
GFS MAY BE TRENDING A LITTLE FAST WITH THIS FEATURE. PER HPC
GUIDANCE HAVE LEANED CLOSER TO THE ECMWF. DEEP SOUTHERLY FLOW WILL
BE AVAILABLE AHEAD OF THIS FEATURE FRIDAY WITH THE DIGGING
TROUGH...THUS KEPT POPS IN THE FORECAST.

SFC HIGH PRESSURE NUDGES INTO OHIO VALLEY SUNDAY MORNING WITH DRY
TRENDS CONTINUING OR THE REMAINDER OF THE EXTENDED PERIOD.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SOME PATCHY MOUNTAIN VALLEY FOG IS POSSIBLE TONIGHT. A COLD FRONT
WILL THEN PUSH THROUGH THE REGION ON TUESDAY...PROVIDING SOME
SHOWERS AND THUNDERSTORMS. GENERALLY VFR CONDITIONS CAN BE EXPECTED
OUTSIDE OF THE SHOWERS AND THUNDERSTORMS.

AVIATION OUTLOOK /AFTER 00Z WEDNESDAY/...SIGNIFICANT FOG AND/OR LOW
STRATUS FORMATION POSSIBLE TUESDAY NIGHT TO EARLY WEDNESDAY MORNING
IN WAKE OF FRONT...ESPECIALLY FOR AREAS THAT RECEIVE RAINFALL.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/CL
NEAR TERM...RPY
SHORT TERM...KMC
LONG TERM...KMC
AVIATION...RPY
Hazardous weather outlook, Jun 9, 4:05 AM EDT, 19 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
405 AM EDT MON JUN 9 2008

VAZ003-004-WVZ024-025-033>035-100815-
DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-
405 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032-
036>040-046-047-100815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
405 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL SWEEP THROUGH THE AREA TUESDAY AFTERNOON AND
EVENING...ACCOMPANIED BY SCATTERED THUNDERSTORMS. THERE IS A
SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 9, 7:51 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT MON JUN 9 2008

VAZ003-004-100015-
DICKENSON VA-BUCHANAN VA-
751 PM EDT MON JUN 9 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 751 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
TRAMMEL...OR ABOUT 10 MILES SOUTHEAST OF WISE...MOVING NORTH AT 30
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  MCCLURE...NORA...CLINCHCO...DAVENPORT AND CLINTWOOD.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY
LIGHTNING. GO TO A SAFE PLACE IMMEDIATELY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

15
Local storm report, Jun 9, 9:33 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
933 PM EDT MON JUN 9 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             GILBERT                 37.59N 81.87W
06/09/2008  U0.88 INCH       MINGO              WV   PUBLIC

0929 PM     HAIL             MAN                     37.73N 81.85W
06/09/2008  U0.50 INCH       LOGAN              WV   PUBLIC

            EVENT OCCURRED BETWEEN
            914 PM 06/09/2008 AND 929 PM 06/09/2008

&&

NNNN
Local storm report, Jun 9, 9:45 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
945 PM EDT MON JUN 9 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             CYCLONE                 37.74N 81.67W
06/09/2008  U1.00 INCH       WYOMING            WV   PUBLIC

0936 PM     HAIL             ACCOVILLE               37.77N 81.84W
06/09/2008  U0.50 INCH       LOGAN              WV   PUBLIC

            EVENT OCCURRED BETWEEN
            921 PM 06/09/2008 AND 936 PM 06/09/2008

&&

NNNN
Local storm report, Jun 9, 9:58 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
958 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             HAMPDEN                 37.64N 81.95W
06/09/2008  E1.00 INCH       MINGO              WV   PUBLIC

0910 PM     HAIL             HAMPDEN                 37.64N 81.95W
06/09/2008  E0.75 INCH       MINGO              WV   PUBLIC

0910 PM     HAIL             GILBERT                 37.61N 81.87W
06/09/2008  E1.00 INCH       MINGO              WV   PUBLIC

0910 PM     HAIL             DELBARTON               37.70N 82.19W
06/09/2008  E0.75 INCH       MINGO              WV   PUBLIC

0930 PM     HAIL             MAN                     37.74N 81.87W
06/09/2008  E0.88 INCH       LOGAN              WV   PUBLIC

&&

RYOUNG
Local storm report, Jun 9, 10:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1058 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             SOUTH CHARLESTON        38.36N 81.71W
06/09/2008  M0.50 INCH       KANAWHA            WV   NWS EMPLOYEE

&&

RYOUNG
Local storm report, Jun 9, 11:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1108 PM EDT MON JUN 9 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             DUNBAR                  38.38N 81.75W
06/09/2008  U0.50 INCH       KANAWHA            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            1047 PM 06/09/2008 AND 1102 PM 06/09/2008

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:49 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo26 min
Jun 9, 9:18 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo27 min
Jun 9, 9:28 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming47 min
Jun 9, 10:27 PM EDTSevere Thunderstorm WarningRLXFayette, Kanawha33 min
Jun 9, 10:29 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam46 min
Jun 9, 10:59 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Roane46 min
Jun 9, 11:51 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas39 min
Jun 10, 2:07 PM EDTSevere Thunderstorm WarningRLXWyoming23 min
Jun 10, 2:30 PM EDTSevere Thunderstorm WarningRLXGilmer34 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningRLXBraxton35 min
Jun 10, 3:14 PM EDTSevere Thunderstorm WarningRLXBoone46 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Nicholas44 min
Jun 10, 3:27 PM EDTSevere Thunderstorm WarningRLXKanawha33 min
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningRLXBarbour, Randolph, Upshur28 min
Jun 10, 3:47 PM EDTSevere Thunderstorm WarningRLXBoone, Logan28 min
Jun 10, 4:00 PM EDTSevere Thunderstorm WarningRLXBarbour, Randolph30 min
Jun 10, 4:12 PM EDTSevere Thunderstorm WarningRLXNicholas33 min
Jun 10, 4:50 PM EDTSevere Thunderstorm WarningRLXFayette25 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.